Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 39, NWS Fort Worth, TX

June 10, 20104 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 10, 2010, 7:30 AM CDT for 4 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2010, 7:30 AM CDT (12:30 UTC)
Expired
Jun 10, 2010, 11:30 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, TX, Henderson County, TX, Kaufman County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 155 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1649 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WGUS54 KFWD 101230
FFWFWD
TXC001-213-257-467-101630-
/O.NEW.KFWD.FF.W.0039.100610T1230Z-100610T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
730 AM CDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS
  ANDERSON COUNTY IN NORTHEAST TEXAS
  HENDERSON COUNTY IN NORTHEAST TEXAS
  VAN ZANDT COUNTY IN NORTHEAST TEXAS

* UNTIL 1130 AM CDT

* AT 727 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  LARGE AREA OF HEAVY RAIN AND THUNDERSTORMS ACROSS MUCH OF          
  KAUFMAN...VAN ZANDT...HENDERSON...AND NORTHERN ANDERSON COUNTIES.  
  THIS ACTIVITY WAS MOVING EAST AT 5 MPH. RADAR AND SPOTTER REPORTS  
  INDICATE AN AVERAGE OF 3 TO 8 INCHES OF RAIN HAS FALLEN AND        
  SIGNIFICANT FLOODING HAS BEEN OCCURRING. RADAR INDICATES THAT       
  ANOTHER 1 TO 3 INCHES OF RAIN HAS WILL BE POSSIBLE THROUGH 1130 AM.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...TRINIDAD...CANEY CITY...MALAKOFF...VAN...ATHENS...       
  PALESTINE...FRANKSTON...ELKHART...EDOM...COFFEE                    
  CITY...CHANDLER...BROWNSBORO...MABANK AND BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. TRAVEL MAY BE DIFFICULT OR 
IMPOSSIBLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS 
THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A 
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER 
RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3153 9576 3165 9572 3161 9576 3169 9578
      3169 9586 3175 9587 3180 9598 3188 9596
      3188 9602 3194 9601 3222 9615 3236 9645
      3256 9639 3271 9561 3248 9558 3233 9544
      3185 9544 3160 9527

$$


92
2 follow-up statements
694 
WGUS74 KFWD 101413
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 AM CDT THU JUN 10 2010

TXC001-213-257-467-101630-
/O.CON.KFWD.FF.W.0039.000000T0000Z-100610T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN ZANDT TX-KAUFMAN TX-HENDERSON TX-ANDERSON TX-
913 AM CDT THU JUN 10 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
ANDERSON...HENDERSON...SOUTHERN KAUFMAN AND VAN ZANDT COUNTIES...

AT 912 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN CONTINUING 
ACROSS ALL OF THE FLASH FLOOD WARNING AREA. THE HEAVIEST RAINS AT 
912 AM CDT WERE LOCATED NEAR PURTIS CREEK STATE PARK...MOVING EAST 
AT 10 MPH. 

RADAR INDICATES THAT AN AVERAGE OF 3 TO 4 INCHES OF RAIN HAS ALREADY 
FALLEN ACROSS MUCH OF VAN ZANDT...KAUFMAN...HENDERSON...AND ANDERSON 
COUNTIES. STORM TOTAL RAINFALL HAS BEEN AS HIGH AS 10.16 INCHES IN 
THE MABANK AREA NEAR THE KAUFMAN - HENDERSON COUNTY LINE. 

THE HEAVY RAIN IS EXPECTED TO CONTINUE THIS MORNING ACROSS THE FLASH 
FLOOD WARNING AREA. THE HEAVIEST RAIN IS EXPECTED TO AFFECT THE 
SOUTHERN PART OF VAN ZANDT COUNTY AND THE NORTHERN HALF OF HENDERSON 
COUNTY THROUGH 1130 AM. SIGNIFICANT FLASH FLOODING WILL BE POSSIBLE 
IN THESE AREAS WHERE AN ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE 
THROUGH 1130 AM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PURTIS CREEK STATE PARK...ATHENS...CANTON...PALESTINE...GRAND
SALINE...ELKHART...VAN...FRANKSTON...EDOM...COFFEE CITY...CHANDLER...
BROWNSBORO AND BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3153 9576 3165 9572 3161 9576 3169 9578
      3169 9586 3175 9587 3180 9598 3188 9596
      3188 9602 3194 9601 3222 9615 3236 9645
      3256 9639 3271 9561 3248 9558 3233 9544
      3185 9544 3160 9527

$$
349 
WGUS74 KFWD 101550
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 AM CDT THU JUN 10 2010

TXC001-213-257-467-101630-
/O.CON.KFWD.FF.W.0039.000000T0000Z-100610T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN ZANDT TX-KAUFMAN TX-HENDERSON TX-ANDERSON TX-
1050 AM CDT THU JUN 10 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
ANDERSON...HENDERSON...SOUTHERN KAUFMAN AND VAN ZANDT COUNTIES...

AT 1048 AM CDT...VERY HEAVY RAINFALL CONTINUES ON THE KAUFMAN VAN 
ZANDT COUNTY LINE. RAINFALL AMOUNTS OF 3 TO 4 INCHES PER HOUR CAN BE 
EXPECTED. LOCATIONS BETWEEN KEMP AND CANTON WILL BE AFFECTED. OTHER 
IMPACTED AREAS INCLUDE CEDAR CREEK...NORTH AND SOUTH TWIN 
CREEKS...AND LACY CREEK.

ADDITIONAL MODERATE TO PERIODS OF BRIEF HEAVY RAINFALL WILL CONTINUE 
ACROSS HENDERSON AND ANDERSON COUNTIES. MANY ROADWAYS REMAIN FLOODED 
AND CREEKS ARE OVERFLOWING ACROSS THE WARNED AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3153 9576 3165 9572 3161 9576 3169 9578
      3169 9586 3175 9587 3180 9598 3188 9596
      3188 9602 3194 9601 3222 9615 3236 9645
      3256 9639 3271 9561 3248 9558 3233 9544
      3185 9544 3160 9527

$$

SCHULTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 6:17 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 10, 6:17 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
617 AM CDT THU JUN 10 2010

.AVIATION...
612 AM
IFR VARYING TO MVFR IN METROPLEX SHOULD LIFT ABOVE 2000FT BY 10
AM. STILL EXPECT ISOLD SHOWERS/TSTMS LATER THIS
MORNING/AFTERNOON...BUT HEAVY RAIN SHOULD STAY EAST. AT
KACT...A BIT OF SUBSIDENCE AND DRYING HAS LIFTED CEILINGS ABOVE
IFR...AND WITH SOUTH WINDS INCREASING THIS MORNING IT WILL LIKELY
STAY THAT WAY. MVFR EXPECTED TO RETURN OVERNIGHT TONIGHT.   84

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT THU JUN 10 2010/
DEEP TROPICAL-LIKE CONVECTION HAS DEVELOPED OVERNIGHT NEAR THE
CENTER OF THE WARM CORE LOW PRESSURE SYSTEM WHERE SEVERAL RAIN
GAUGES HAVE REPORTED AMOUNTS OF 4-7 INCHES. LATEST RADAR DATA
SHOWS DEEP CONVECTION IS GENERATING SEVERAL NEW CONVECTIVE
VORTICIES...AND IT APPEARS THAT THE ONE OVER CEDAR CREEK RESERVOIR
IS BECOMING THE DOMINANT CIRCULATION. THIS WILL LIKELY BE THE
CENTER OF THE LOW THROUGH THE MORNING HOURS...AND IT IS EXPECTED
TO TRACK SLOWLY NORTHEAST.

MODEL AGREEMENT REMAINS POOR. MESOSCALE STORM STRUCTURE AND
ORGANIZATION WILL HAVE MORE IMPACT ON WHERE THE HEAVIEST RAIN
DEVELOPS AND TRACKS THAN THE WEAK UPPER LEVEL FEATURES. THE ECMWF
LOOKS THE MOST REASONABLE OF THE GLOBAL MODELS. IT SUGGESTS THE
EASTERN CWA WILL GET AN AVERAGE OF .25 TO 1 INCH OF ADDITIONAL
RAIN TODAY...BEFORE SLOWLY MOVING THE LOW NE TO TEXARKANA TONIGHT
FOR A REPEAT CORE RAIN EVENT ACROSS EAST TEXAS. THE SHORT-RANGE
AND HI-RES MODELS ARE PINPOINTING THE AREA JUST EAST OF DALLAS
WITH 2-5 INCHES OF RAIN THIS MORNING...WHICH IS SLIGHTLY FARTHER
NORTH THAN CURRENT RADAR TRENDS SUGGEST. WHETHER THE CONVECTIVE
CORE DRIFTS NORTH INTO THIS AREA REMAINS TO BE SEEN...BUT A SLOW
NORTHWARD DRIFT HAS BEEN APPARENT ON SATELLITE DURING THE LAST
SEVERAL HOURS. ON THE OTHER HAND...DO EXPECT THAT ONCE A RELATIVE
COLD POOL DEVELOPS DUE TO THE EFFECTS OF DIFFERENTIAL HEATING BY
LATE MORNING...HEAVIEST CONVECTION NEAR THE CORE WILL WANT TO
TRAVEL SOUTHEAST AS A MCS AND OUT OF THE AREA BY MID AFTERNOON.

IN SUMMARY...THE FLOODING THREAT CONTINUES ACROSS MUCH OF THE
EASTERN/SOUTHEASTERN CWA AND THE WATCH WILL REMAIN AS IS FOR NOW.
THE NORTHERN PART OF THE WATCH OR NORTHEASTERN ZONES APPEAR LESS
LIKELY TO GET HEAVY RAINS...BUT CONFIDENCE IS TOO LOW TO CLEAR
THEM JUST YET. ELSEWHERE...EXPECT JUST ISOLATED-SCATTERED
SHOWERS/STORMS WITH HEATING TODAY...WITH CHANCES DROPPING OFF
QUICKLY FARTHER WEST. CLOUDS WILL KEEP HIGHS COOL AND IN THE LOW
80S OVER THE EAST...BUT SUBSIDENCE/SW WINDS IN THE WEST WILL
ALLOW HIGHS INTO THE MID-UPPER 90S THERE.

HOT/HUMID/BREEZY WEATHER WILL BE THE RULE FOR FRIDAY AS THE
TROPICAL LOW COMPLETELY DEPARTS THE REGION. WEAK UPPER TROUGH
CURRENTLY LOCATED IN CENTRAL MEXICO WILL BE KICKED OUT AND MOVE
ACROSS TEXAS ON FRIDAY. THE AIR MASS OVER NORTH TEXAS WILL BE
WEAKLY CAPPED AND UNSTABLE DURING THE AFTERNOON HOURS...BUT THE
UPPER LIFT WILL BE BETTER ACROSS WEST TEXAS WHERE A DRY LINE WILL
BE LOCATED. SINCE STORMS WILL INITIATE WELL TO THE WEST OF THE
AREA AND SHOULD DIMINISH WITH LOSS OF HEATING...HAVE INTRODUCED
SOME 20 POPS JUST FOR FAR WESTERN ZONES FRIDAY EVENING.

UPPER LEVEL HIGH BUILDS IN FROM THE EAST OVER THE WEEKEND. MODEST
SOUTHERLY BREEZES IN RESPONSE TO A LARGE UPPER LEVEL TROUGH OVER
THE WESTERN US WILL KEEP A MOIST/HUMID AIR MASS FROM THE GULF IN
PLACE. EXPECT EPISODES OF NOCTURNAL/MORNING STRATUS...AND LACK OF
FORCING/WEAK SUBSIDENCE MEANS GENERALLY DRY AND CONTINUED
HOT/HUMID WEATHER. BY MONDAY GFS/CANADIAN ERODE THE NW PART OF
THE RIDGE ENOUGH TO ALLOW SOME WEAK WESTERLY MID/UPPER LEVEL FLOW
INTO THE SOUTHERN PLAINS. BOTH MODELS SUGGEST MCS ACTIVITY IN THE
HIGH PLAINS WILL HELP PUSH A COLD FRONT THROUGH NORTH TEXAS MONDAY
EVENING. THE ECMWF REMAINS DRY WITH A STRONGER RIDGE. ALL THESE
MODELS CONTINUE TO REMAIN CONSISTENT IN THEIR DISAGREEMENTS...BUT
AS A HEDGE WILL INSERT A SLIGHT CHANCE OF RAIN MONDAY AFTERNOON
OVER THE NW...AND OVER THE NORTHERN HALF OF THE AREA FOR MONDAY
EVENING. WILL KEEP TUE-THU FORECAST DRY WITH A PERSISTENCE
FORECAST FOR TEMPS...HIGHS LOW-MID 90S AND LOWS MID-UPR 70S.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  90  77  96  78  95 /  30  10   5  10  10
WACO, TX              91  77  94  77  95 /  40  10   5   5  10
PARIS, TX             83  74  93  74  93 /  60  30   5   5  10
DENTON, TX            90  77  96  78  95 /  30  10   5  10  10
MCKINNEY, TX          88  76  94  76  94 /  40  20   5  10  10
DALLAS, TX            89  77  96  78  94 /  40  10   5  10  10
TERRELL, TX           88  76  95  76  94 /  70  20   5   5  10
CORSICANA, TX         88  76  94  76  93 /  80  20   5   5  10
TEMPLE, TX            91  75  93  76  93 /  30  10   5   5  10
MINERAL WELLS, TX     93  74  94  72  93 /  20  10   5  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ094-095-104>107-
119>123-134-135-145>148-159>162-174-175.

&&

 /
Hazardous weather outlook, Jun 10, 2:48 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
248 AM CDT THU JUN 10 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
248 AM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND EAST OF A
BONHAM...TO DALLAS...TO HILLSBORO...TO WACO...TO CAMERON LINE.
AREAS WITHIN THE WATCH AREA COULD SEE WIDESPREAD 1-3 INCHES WITH
LOCALLY HIGHER AMOUNTS.

AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE IN THE WATCH AREA.
LIFE-THREATENING FLASH FLOODS...AS WELL AS WIDESPREAD STREET
FLOODING...IS EXPECTED IN AREAS THAT RECEIVE EXCESSIVE RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOOD REPORTS AND
THE FEW STORMS THAT MAY BECOME STRONG TO SEVERE.

In the hours before

Local storm report, Jun 10, 4:52 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT THU JUN 10 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLASH FLOOD      BYNUM                   31.97N  97.00W
06/10/2010                   HILL               TX   LAW ENFORCEMENT

            VEHICLE OVERTAKEN BY HIGH WATER AND STRANDED ON CR 308
            NEAR BYNUM.
Local storm report, Jun 10, 5:03 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CDT THU JUN 10 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 AM     FLASH FLOOD      LEROY                   31.73N  97.02W
06/10/2010                   MCLENNAN           TX   LAW ENFORCEMENT

            HIGH WATER OVER CR 308 NEAR LEROY
Local storm report, Jun 10, 5:16 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 AM CDT THU JUN 10 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     FLASH FLOOD      GUN BARREL CITY         32.33N  96.14W
06/10/2010                   HENDERSON          TX   LAW ENFORCEMENT

            WESTERN HENDERSON REPORTS MAJOR FLOODING AND NUMEROUS
            HIGH WATER RESCUES. CITIES INCLUDE EUSTACE...LOG
            CABIN...MALAKOFF...KEY RANCH. GOLIAD ROAD WASHING OUT
	    NEAR LOG CABIN
Local storm report, Jun 10, 5:48 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 AM CDT THU JUN 10 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 AM     FLASH FLOOD      2 SW PENELOPE           31.83N  96.95W
06/10/2010                   HILL               TX   LAW ENFORCEMENT

            WATER OVER ROADS CR 308 BETWEEEN PENELOPE AND BIROME.
            ALSO CR 2114 WEST OF PENELOPE.
Local storm report, Jun 10, 7:07 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 AM CDT THU JUN 10 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     FLASH FLOOD      COOLIDGE                31.75N  96.67W
06/10/2010                   LIMESTONE          TX   POST OFFICE

            WATER OVER HWY 73 IN FEW PLACES.
Local storm report, Jun 10, 7:15 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT THU JUN 10 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 AM     FLASH FLOOD      8 SE CORSICANA          32.02N  96.37W
06/10/2010                   NAVARRO            TX   LAW ENFORCEMENT

            NUMEROUS HIGH WATER REPORTS...INCLUDING HWY 31...N FM
            709...SW 3170...HWY 287 AT SW 3300...HWY 309 AT
            CEMETARY...HWY 309 N OF 287.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:29 PM CDTAreal Flood AdvisoryFWDLimestone91 min
Jun 9, 9:02 PM CDTFlash Flood WarningFWDLimestone118 min
Jun 9, 10:18 PM CDTFlash Flood WarningFWDAnderson4 hr
Jun 9, 11:10 PM CDTFlash Flood WarningFWDLimestone2 hr
Jun 10, 1:09 AM CDTAreal Flood AdvisoryFWDHenderson2 hr
Jun 10, 1:13 AM CDTFlash Flood WarningFWDLimestone2 hr
Jun 10, 1:19 AM CDTRiver Flood WarningFWDLimestone19 hr
Jun 10, 1:43 AM CDTFlash Flood WarningFWDHill, McLennan3 hr
Jun 10, 2:19 AM CDTFlash Flood WarningFWDAnderson, Henderson116 min
Jun 10, 2:30 AM CDTFlash Flood WarningFWDKaufman, Van Zandt2 hr
Jun 10, 2:50 AM CDTFlash Flood WarningFWDHenderson, Navarro115 min
Jun 10, 4:14 AM CDTFlash Flood WarningFWDAnderson, Henderson4 hr
Jun 10, 4:33 AM CDTFlash Flood WarningFWDKaufman, Van Zandt3 hr
Jun 10, 4:46 AM CDTFlash Flood WarningFWDHill, Limestone, McLennan, Navarro3 hr
Jun 10, 7:43 AM CDTFlash Flood WarningFWDHill, Limestone, McLennan, Navarro4 hr
Jun 10, 8:02 AM CDTFlash Flood WarningFWDFreestone, Navarro4 hr
Jun 10, 8:08 AM CDTSpecial Weather StatementFWDHill37 min
Jun 10, 8:52 AM CDTSpecial Weather StatementFWDHill23 min
Jun 10, 9:18 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon59 hr
Jun 10, 10:02 AM CDTRiver Flood WarningFWDLeon, Robertson4 days
Jun 10, 10:26 AM CDTSpecial Weather StatementFWDVan Zandt34 min
Jun 10, 10:42 AM CDTRiver Flood WarningFWDHenderson, Navarro70 hr
Jun 10, 11:23 AM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Jun 10, 11:29 AM CDTAreal Flood WarningFWDAnderson, Henderson8 hr
Jun 10, 11:43 AM CDTAreal Flood WarningFWDFreestone, Hill, Limestone, Navarro8 hr
Jun 10, 2:04 PM CDTAreal Flood WarningFWDHenderson, Kaufman, Van Zandt6 hr
Jun 10, 4:20 PM CDTSpecial Weather StatementFWDAnderson, Henderson25 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.